# SDR CALA2025020702241

- Difficulty date: February 6, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N73270
- Make and model: Boeing 737824
- Aircraft serial: 31632
- Aircraft time: 72,170 hours, 25,390 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LH EXTERIOR OVERWING EXIT DOOR EMERGENCY LIGHT NOT ON DURING TEST EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK {B737-33-3-0235} RELAMPED OPS CHECK GOOD
